Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Sleeplessness, short term memory, fear after taking dexpoten. Alternate medicine?

Hi Dr.David,

I am 21 years old.I have been taking Dexpoten from last one year.Now i am facing some problem like unsleepness,fear,short time memory etc.
I want to give up dexpoten forever but I am not able to do this anymore.
Can you please help me?
Would i take any medicine as a substituted of dexpoten.Please let me know as soon as possible.

Thanks
Imtiaz
Email address: YYYY@YYYY
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
this drug is a combination of dextromethorphan,pseudoephedrine,triprolidine

dextromethorphan side effects are rare and may include dizziness and gastro-intestinal disturbances.

side-effects of pseudoephedrine include sympathetic hyperactivity such as fear, anxiety, restlessness, tremor, insomnia, confusion, and irritability.
Triprolidine may cause sedation
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor